Home > Research > Publications & Outputs > Fredholm properties of elliptic operators on R.
View graph of relations

Fredholm properties of elliptic operators on R.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Fredholm properties of elliptic operators on R. / Elton, Daniel M.

In: Dissertationes Mathematicae (Rozprawy Matematyczne), Vol. 399, 01.12.2001, p. 1-72.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Elton, DM 2001, 'Fredholm properties of elliptic operators on R.', Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 399, pp. 1-72.

APA

Elton, D. M. (2001). Fredholm properties of elliptic operators on R. Dissertationes Mathematicae (Rozprawy Matematyczne), 399, 1-72.

Vancouver

Elton DM. Fredholm properties of elliptic operators on R. Dissertationes Mathematicae (Rozprawy Matematyczne). 2001 Dec 1;399:1-72.

Author

Elton, Daniel M. / Fredholm properties of elliptic operators on R. In: Dissertationes Mathematicae (Rozprawy Matematyczne). 2001 ; Vol. 399. pp. 1-72.

Bibtex

@article{ccb902d457ba40de916540f991d310ca,
title = "Fredholm properties of elliptic operators on R.",
author = "Elton, {Daniel M.}",
note = "RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics",
year = "2001",
month = dec,
day = "1",
language = "English",
volume = "399",
pages = "1--72",
journal = "Dissertationes Mathematicae (Rozprawy Matematyczne)",
issn = "0012-3862",
publisher = "Institute of Mathematics, Polish Academy of Sciences",

}

RIS

TY - JOUR

T1 - Fredholm properties of elliptic operators on R.

AU - Elton, Daniel M.

N1 - RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics

PY - 2001/12/1

Y1 - 2001/12/1

M3 - Journal article

VL - 399

SP - 1

EP - 72

JO - Dissertationes Mathematicae (Rozprawy Matematyczne)

JF - Dissertationes Mathematicae (Rozprawy Matematyczne)

SN - 0012-3862

ER -